Kazan Federal University Digital Repository

Two classes of tau-measurable operators affiliated with a von Neumann algebra

Show simple item record

dc.contributor Казанский федеральный университет
dc.contributor.author Bikchentaev Airat Midkhatovich
dc.date.accessioned 2017-03-16T10:40:33Z
dc.date.available 2017-03-16T10:40:33Z
dc.date.issued 2017
dc.identifier.citation Bikchentaev, A. M. Two classes of tau-measurable operators affiliated with a von Neumann algebra / А. М. Bikchentaev // Russian Mathematics. - 2017. - Vol. 61. - № 1. - Р. 76-80.
dc.identifier.uri http://dspace.kpfu.ru/xmlui/handle/net/110011
dc.description.abstract We introduce two classes of tau-measurable operators affiliated with a von Neumann algebra.
dc.language.iso en
dc.relation.ispartofseries Russian Mathematics (Iz VUZ)
dc.rights открытый доступ
dc.subject Hilbert space
dc.subject linear operator
dc.subject von Neumann algebra
dc.subject normal trace
dc.subject tau-measurable operator
dc.subject paranormal operator
dc.subject.other Математика
dc.title Two classes of tau-measurable operators affiliated with a von Neumann algebra
dc.type Article
dc.contributor.org Институт вычислительной математики и информационных технологий
dc.description.pages
dc.relation.ispartofseries-issue 1
dc.relation.ispartofseries-volume 61
dc.pub-id 142438


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account